MAUDE Adverse Event Report: STRYKER GMBH STRAIGHT PLATE VARIAX FIBULA, 7 HOLE / L96MM; PLATE, FIXATION, BONE

STRYKER GMBH STRAIGHT PLATE VARIAX FIBULA, 7 HOLE / L96MM; PLATE, FIXATION, BONE
Model Number 40-20807
Health Effect - Clinical Code Pain (1994)
Date of Event 11/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient broke her arm and had to have surgery.The rep gave the doctor the wrong plates.He gave him plates for the angle and these went into her arm.Her arm continued to hurt and in february she had x-rays done and it was found that the plates were broken and the plates given to the doctor were for the ankle.Additional information: maude report (mw5075607) was received by stryker t and e and reviewed for the events the patient described.Had repair of broken femur and radius with stryker metal plates on (b)(6) 2017 and on (b)(6) 2018 after having suffered pain and noticed deformity of my arm xrays showed both plates were broken and bones were broken again.Was told by my md that he spoke with stryker rep and he was told that rep had given him the wrong plates and i underwent 2nd surgery on (b)(6).Had broken plates removed and new ones put in place.Have new stainless steel plates.

Brand Name
STRAIGHT PLATE VARIAX FIBULA, 7 HOLE / L96MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7452123
Report Number0008031020-2018-00312
Device Sequence Number1051919
Product Code HRS
UDI-Device Identifier07613252222002
UDI-Public(01)07613252222002
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K102282
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number40-20807
Device Catalogue Number4020807
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;